The Australian Journal of Mathematical Analysis and Applications


Home News Editors Volumes RGMIA Subscriptions Authors Contact

ISSN 1449-5910  

 

Volume 13

Volume 15, Issue 2, 2018

 

Art No.
 
Title Author (s)

1

On Closed Range C*-modular Operators

Javad Farokhi-Ostad and Ali Reza Janfada

2

Generalized k-distance-balanced Graphs

 

Amir Hosseini and Mehdi Alaeiyan

3

A Comparison Between Two Different Stochastic Epidemic Models with Respect to the Entropy

 

Farzad Fatehi and Tayebe Waezizadeh

4

Invariant Subspaces Close to Almost Invariant Subspaces for Bounded Linear Operators

 

M. A. Farzaneh, A. Assadi and H. M. Mohammadinejad

5

Existence of Optimal Parameters for Damped Sine-Gordon Equation with Variable Diffusion Coefficient and Neumann Boundary Conditions

 

N. Thapa

6

A Method of the Study of the Cauchy Problem for a Singularly Perturbed Linear Inhomogeneous Differential Equation

 

Evgeny E Bukzhalev and Alexey V Ovchinnikov

7

Polynomial Dichotomy of C0-Quasi Semigroups in Banach Spaces

 

Sutrima, Christiana Rini Indrati, Lina Aryati

8

Local Boundedness of Weak Solutions for Singular Parabolic Systems of p-Laplacian Type

 

Corina Karim, Marjono

9

A Multivalued Version of the Radon-Nikodym Theorem, via the Single-valued Gould Integral

 

D. Candeloro, A. Croitoru, A. Gavrilut and A. R. Sambucini

10

Relations Between Differentiability And One-sided Differentiability

 

Q. D. Gjonbalaj, V. R. Hamiti and L. Gjoka

11

Stability Analysis Epidemic Model of SIR Type (Susceptible, Infectious, Recovered) On The Spread Dynamic of Malaria in Ambon City

 

Alwi Smith

12

Euler-Maclaurin Formulas for Functions of Bounded Variation

 

G. De Marco, M. De Zotti, C. Mariconda

13

Iterative Algorithm for Split Generalized Mixed Equilibrium Problem Involving Relaxed Monotone Mappings in Real Hilbert Spaces

 

U.A. Osisiogu, F.L. Adum, and C. Izuchukwu

14

The Functional Equation With an Exponential Polynomial Solution and its Stability

 

Y. W. Lee, G. H. Kim, and J. I. Kim

15

Convergence Speed of Some Random Implicit-Kirk-type Iterations for Contractive-type Random Operators

 

H. Akewe, K.S. Eke

16

Corrigendum for New Exact Taylor's Expansions Without the Remainder: Application to Finance

 

M. Alghalith


2004-2018 Austral Internet Publishing